Reza Tajik

Shahid Beheshti University of Medical Sciences, Tehrān, Ostan-e Tehran, Iran

Are you Reza Tajik?

Claim your profile

Publications (1)0 Total impact

  • [Show abstract] [Hide abstract]
    ABSTRACT: This article reviews the occurrence of angina in patients treated with 5-fluorouracil (5-FU) without significant coronary artery disease. We present a case followed by a review of the literature. A 43-year-old man with a history of colon cancer developed typical angina during intravenous infusion of 5-FU. His electrocardiogram (ECG) showed tall T waves during his angina episode. His angina and ECG changes reoccurred during a second 5-FU infusion. His coronary angiography was normal. This case is consistent with a rare occurrence of 5-FU-induced angina despite normal coronaries. Physician should be aware of this important side effect of 5-FU infusion.
    The American Heart Hospital Journal 01/2010; 8(2):E111-2.

Publication Stats

1 Citation

Institutions

  • 2010
    • Shahid Beheshti University of Medical Sciences
      • Cardiovascular Research Center
      Tehrān, Ostan-e Tehran, Iran